IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Optimal nonlinear income taxation with costly tax avoidance

  • Borys Grochulski

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.richmondfed.org/publications/research/economic_quarterly/2007/winter/pdf/grochulski.pdf
Download Restriction: no

Article provided by Federal Reserve Bank of Richmond in its journal Economic Quarterly.

Volume (Year): (2007)
Issue (Month): Win ()
Pages: 77-109

as
in new window

Handle: RePEc:fip:fedreq:y:2007:i:win:p:77-109:n:v.93no.1
Contact details of provider: Web page: http://www.richmondfed.org/

More information through EDIRC

Order Information: Web: http://www.richmondfed.org/publications/ Email:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Schroyen, Fred, 1997. "Pareto efficient income taxation under costly monitoring," Journal of Public Economics, Elsevier, vol. 65(3), pages 343-366, September.
  2. Robert Townsend, 1979. "Optimal contracts and competitive markets with costly state verification," Staff Report 45, Federal Reserve Bank of Minneapolis.
  3. Lacker, Jeffrey M & Weinberg, John A, 1989. "Optimal Contracts under Costly State Falsification," Journal of Political Economy, University of Chicago Press, vol. 97(6), pages 1345-63, December.
  4. Lacker, Jeffrey M. & Levy, Robert J. & Weinberg, John A., 1990. "Incentive compatible financial contracts, asset prices, and the value of control," Journal of Financial Intermediation, Elsevier, vol. 1(1), pages 31-56, March.
  5. Joel Slemrod & Shlomo Yitzhaki, 2000. "Tax Avoidance, Evasion, and Administration," NBER Working Papers 7473, National Bureau of Economic Research, Inc.
  6. Varian, Hal R., 1980. "Redistributive taxation as social insurance," Journal of Public Economics, Elsevier, vol. 14(1), pages 49-68, August.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:fip:fedreq:y:2007:i:win:p:77-109:n:v.93no.1. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (William Perkins)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.